# SDR ASAA2015070412491

- Difficulty date: July 4, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N520AS
- Make and model: Boeing 737890
- Aircraft serial: 36481
- Aircraft time: 24,265 hours, 7,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750234
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT TRANSITION PANEL CRACKED AT BS 727J .  ACFT GROUNDED. R & R AFT PIT RT REPAIR SECTION OF TRANSITION PANEL FROM BS 727I+10 TO 767 IAW SRM 53-00-53-2R-5.4.
